# SDR USAA2012102200026

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 3,527 hours, 1,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3112
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 3,527 hours, 1,205 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE BOTTLE IN RED.  REMOVED AND REPLACED DOOR 2R SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
